Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diarrhea, nausea, bubbly stomach. Taking promethazine. Suggestions?

Yesterday I woke up to having diarrhea and a lot of nausea. I never actually vomited but I took promethazine to help with the nausea and I slept throughout the day. Today I was feeling better, no diarrhea or nausea but very weak. I did eat some solid food today and some crackers with some ginger ale. Now my stomach is very bubbly and don't know what to do.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care magic
U must have had viral gastroenteritis. Promethazine has given symptomatic relief for nausea. it causes a lot of sedation. As u had loose stools u lost a lot of electrolytes and hence feeling weak. Ginger ale is a carbonated soft drink flavored with ginger. This may replace fluid loss but ORS is to be preferred. The bubbly stomach could be becuase of continuing diarrhoea. The symptoms will improve in one or two days. Otherwise consult a physician for treatment.
Hope this helps u
Thnx and regards
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor